Alert archive / Montana / Special Weather Statements in 2012

Special Weather Statement, NWS Great Falls, MT

June 5, 2012Meagher County, Montana

NWS Great Falls, MT issued this special weather statement at Jun 5, 2012, 4:21 PM MDT for Meagher County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 4:21 PM MDT (22:21 UTC)
Expired
Jun 5, 2012, 5:00 PM MDT
In force
39 min
Issued by
NWS Great Falls, MT

County Meagher County, MT

The radar

The Great Falls radar (KTFX), 126 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-628 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WWUS85 KTFX 052221
SPSTFX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
421 PM MDT TUE JUN 5 2012

MTZ050-054-052300-
JUDITH BASIN MT-MEAGHER MT-
421 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEAGHER AND SOUTHERN
JUDITH BASIN COUNTIES UNTIL 500 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES WEST OF HARLOWTON...MOVING NORTH AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARTINSDALE AND
CHECKERBOARD.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4670 11023 4670 11027 4649 11026 4621 11028
      4619 11036 4674 11075 4689 11023 4672 11017
TIME...MOT...LOC 2222Z 159DEG 29KT 4637 11025

$$

MLV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:02 PM MDT, 19 minutes earlier.

Area forecast discussion, Jun 5, 4:02 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
402 PM MDT TUE JUN 5 2012

.UPDATE...
HAVE ADJUSTED THE FORECAST TO INCLUDE THE POSSIBILITY OF STRONGER
THUNDERSTORMS IN AREAS WHERE THERE IS EITHER A SEVERE THUNDERSTORM
WATCH OR A TORNADO WATCH. ALSO INCREASED PRECIPITATION AMOUNTS
ALONG THE EAST SLOPES OF THE ROCKY MOUNTAINS FOR THIS EVENING. BLANK

&&

.AVIATION...
UPDATED 1815Z.
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY
AFTERNOON AND CONTINUE THROUGH TUESDAY EVENING. SOME OF THESE STORMS
MAY BE SEVERE WITH A RISK OF WIND GUSTS IN EXCESS OF 50 KNOTS AND
HAIL TO ONE INCH IN DIAMETER. KHVR AND KLWT WILL HAVE THE BEST
CHANCE FOR SEVERE THUNDERSTORMS WHILE THERE IS A SMALLER CHANCE AT
KBZN AND KGTF. WITHIN THE SHOWERS AND THUNDERSTORMS THERE WILL BE
AREAS OF IFR CEILINGS AND VISIBILITIES IN HEAVY RAIN. SUCH
CONDITIONS MAY PERSIST FOR A FEW HOURS AT KHLN...KCTB...KGTF AND
KBZN. BRITTON

&&

.PREV DISCUSSION...
/ISSUED 240 PM MDT TUE JUN 5 2012/
TONIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF WILL
MOVE OVER THE ROCKIES TONIGHT. STRONG STORMS WILL DEVELOP OVER THE
SOUTHWEST ZONES AND DEVELOP NORTH DURING THE EVENING.
MOIST...UNSTABLE CONDITIONS AHEAD OF THIS TROF WILL KEEP CONDITIONS
IN PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN
ZONES INTO THE EVENING. PORTIONS OF THE CWA TO THE NORTH AND
NORTHEAST WILL DEVELOP CAPES IN EXCESS OF 2500 AND VERY STRONG
HELICITY. SEVERE THUNDERSTORMS AND/OR TORNADOES ARE POSSIBLE WITH
THESE CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR
MARIAS PASS FROM MIDNIGHT THROUGH WEDNESDAY. SNOW ACCUMULATIONS
ELSEWHERE WILL GENERALLY BE AT HIGHER ELEVATIONS. STRONG WINDS WILL
DEVELOP AFTER MIDNIGHT OVER THE NORTHERN ROCKIES. MODELS ARE NOT
CONSISTENT WITH THE STRENGTH OF THESE WINDS AND WILL KEEP FORECASTED
VALUES BELOW WARNING CRITERIA. STRONG WEST WINDS WILL CONTINUE
THROUGH WEDNESDAY AND TEMPS WILL BE MUCH COOLER. THE AIRMASS WILL
WARM THURSDAY AND TEMPS WILL TREND BACK TOWARDS SEASONAL NORMALS.
ZELZER

THURSDAY THROUGH TUESDAY NIGHT...LONG RANGE MODELS CONTINUE TO BE IN
GOOD AGREEMENT FOR MOST OF THIS PERIOD...BUT THERE ARE SOME
DIFFERENCES IN THE LATER PORTION. AN INCREASINGLY MOIST AND UNSTABLE
SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE TFX CWA THURSDAY AND
THURSDAY NIGHT IN THE WAKE OF THE EXITING SHORTWAVE TROUGH AND AHEAD
OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. THIS WILL KEEP A
CHANCE OF SHOWERS OVER THE MOUNTAINS OF WESTERN AND SOUTHWEST
MONTANA THURSDAY...AS TEMPERATURES WARM TO NEAR SEASONAL AVERAGES.
THE FORECAST MODELS ARE A BIT MORE AGGRESSIVE WITH SPREADING
PRECIPITATION OVER THE AREA WITH THE NEXT PACIFIC SYSTEM...SO HAVE
INCREASED THE CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST
CHANCE FOR ACTIVITY WILL BE FRIDAY AFTERNOON AND EVENING ALONG THE
LEADING EDGE OF THE SYSTEM AND IN THE VICINITY OF A FAIRLY STRONG
ASSOCIATED COLD FRONT. SLIGHTLY WARMER THAN NORMAL TEMPERATURES ON
FRIDAY WILL COOL TO ALMOST 10 DEGREES BELOW NORMAL BEHIND THE COLD
FRONT ON SATURDAY. ANOTHER GOOD CHANCE FOR SHOWERS IS EXPECTED
DURING THE SATURDAY NIGHT THROUGH SUNDAY NIGHT PERIOD AS THE
PACIFIC LOW PRESSURE SYSTEM ACTUALLY MOVES THROUGH THE AREA. A
WEAK CANADIAN COLD FRONT WILL ALSO SWING SOUTH THROUGH THE AREA IN
THE WAKE OF THE SYSTEM SUNDAY AND SUNDAY NIGHT...KEEPING
TEMPERATURES AROUND 10 DEGREES BELOW NORMAL. AFTER THIS
PERIOD...THE MODELS HAVE SOME DISAGREEMENT. GFS/ECMWF/GEM ALL HAVE
AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE AREA IN THE WAKE OF
THE PACIFIC SYSTEM...BUT THE GFS MOVES A DISTURBANCE THROUGH THE
RIDGE. THEREFORE...HAVE KEPT A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...BUT KEPT THE CHANCE LESS THAN CLIMATOLOGICAL NORMALS.
MODELS ARE IN SOMEWHAT BETTER AGREEMENT WITH TEMPERATURES...SO
HAVE KEPT THEM NEAR TO SLIGHTLY ABOVE NORMAL FOR THE MONDAY
THROUGH TUESDAY NIGHT PERIOD. COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  44  56  39  72 /  80  30   0  10
CTB  42  51  37  68 /  80  60  10  10
HLN  44  59  37  74 /  80  40   0  10
BZN  38  60  32  72 /  60  20   0  10
WEY  32  48  27  63 /  60  20  10  10
DLN  35  56  34  70 /  70  40   0  10
HVR  49  63  39  74 /  50  20  10  10
LWT  43  59  34  69 /  50  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 11 PM MDT THIS EVENING BLAINE...CASCADE...
CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN
GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...
JUDITH BASIN...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...
SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING
BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MDT
WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET FOR NORTHERN ROCKY
MOUNTAIN FRONT.

&&

SHORT TERM...BLANK
LONG TERM...BRUSDA
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 4:33 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MDT TUE JUN 5 2012

MTZ047-061045-
BLAINE-
433 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT FOR CLEAR CREEK IN BLAINE UNTIL
FURTHER NOTICE.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH
THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY
FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN
THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS
TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME
SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER
SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH
FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008>015-044>046-048>055-061045-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
433 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH
THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY
FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN
THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS
TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME
SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER
SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH
FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 5, 3:56 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
356 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     WHITE SULPHUR SPRINGS   46.55N 110.90W
06/05/2012                   MEAGHER            MT   PUBLIC

            TWO REPORTS OF FUNNEL LIFTING AND DROPPING AND ONE
            REPORT OF UNCONFIRMED TORNADO

&&

MERCER
Special weather statement, Jun 5, 3:57 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
357 PM MDT TUE JUN 5 2012

MTZ053-055-052245-
BROADWATER MT-GALLATIN MT-
357 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN AND SOUTHERN
BROADWATER COUNTIES UNTIL 445 PM MDT...

AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BELGRADE...OR 14 MILES NORTH OF
BOZEMAN...MOVING NORTHWEST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TOSTON...MAUDLOW AND
RADERSBURG.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4620 11164 4635 11121 4585 11098 4577 11121
TIME...MOT...LOC 2157Z 152DEG 25KT 4589 11116

MLV
Local storm report, Jun 5, 3:58 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
358 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             4 W BOZEMAN             45.68N 111.13W
06/05/2012  E0.75 INCH       GALLATIN           MT   PUBLIC

            ESTIMATED 0.75 INCH HAIL REPORTED ALONG FRONTAGE ROAD
            WEST OF BOZEMAN

&&

MERCER
Special weather statement, Jun 5, 4:13 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
413 PM MDT TUE JUN 5 2012

MTZ012-014-048-049-054-052300-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-EASTERN TETON
MT-MEAGHER MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
413 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEWIS AND CLARK...EXTREME
SOUTHERN TETON...EXTREME NORTHWESTERN MEAGHER AND WESTERN CASCADE
COUNTIES UNTIL 500 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CASCADE...MOVING NORTHWEST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

* LOCATIONS IMPACTED INCLUDE...
   FORT SHAW...
   SIMMS...
   CRAIG...
   DEARBORN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4740 11222 4758 11171 4709 11133 4683 11186
TIME...MOT...LOC 2213Z 126DEG 46KT 4727 11166

BRUSDA
Local storm report, Jun 5, 4:20 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
420 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             WHITE SULPHUR SPRINGS   46.54N 110.90W
06/05/2012  M2.00 INCH       MEAGHER            MT   TRAINED SPOTTER

            HAIL MEASUED AT 2.0 INCHES

&&

MERCER
Special weather statement, Jun 5, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
421 PM MDT TUE JUN 5 2012

MTZ050-054-052300-
JUDITH BASIN MT-MEAGHER MT-
421 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEAGHER AND SOUTHERN
JUDITH BASIN COUNTIES UNTIL 500 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES WEST OF HARLOWTON...MOVING NORTH AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARTINSDALE AND
CHECKERBOARD.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4670 11023 4670 11027 4649 11026 4621 11028
      4619 11036 4674 11075 4689 11023 4672 11017
TIME...MOT...LOC 2222Z 159DEG 29KT 4637 11025

MLV

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:13 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton62 min
Jun 4, 6:34 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 4, 6:59 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Pondera, Teton61 min
Jun 4, 7:53 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty67 min
Jun 4, 8:06 PM MDTTornado WarningTFXChouteau39 min
Jun 4, 8:48 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty72 min
Jun 4, 9:05 PM MDTSpecial Weather StatementTFXPondera25 min
Jun 4, 9:14 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole61 min
Jun 4, 9:49 PM MDTSpecial Weather StatementTFXPondera41 min
Jun 4, 10:07 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton, Toole38 min
Jun 4, 10:15 PM MDTTornado WarningTFXToole45 min
Jun 4, 10:31 PM MDTSpecial Weather StatementTFXPondera44 min
Jun 4, 10:41 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton49 min
Jun 4, 10:44 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Pondera, Teton, Toole61 min
Jun 4, 11:47 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Toole73 min
Jun 5, 1:48 PM MDTWinter Weather AdvisoryTFX23 hr
Jun 5, 2:24 PM MDTSpecial Weather StatementTFXBroadwater51 min
Jun 5, 3:05 PM MDTSevere Thunderstorm WarningTFXBroadwater, Cascade, Lewis and Clark, Meagher40 min
Jun 5, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark42 min
Jun 5, 3:38 PM MDTSevere Thunderstorm WarningTFXMeagher52 min
Jun 5, 3:49 PM MDTSevere Thunderstorm WarningTFXLewis and Clark13 min
Jun 5, 3:49 PM MDTTornado WarningTFXMeagher26 min
Jun 5, 3:57 PM MDTSpecial Weather StatementTFXBroadwater48 min
Jun 5, 4:01 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton74 min
Jun 5, 4:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 5, 4:25 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 5, 4:27 PM MDTSpecial Weather StatementTFXMeagher48 min
Jun 5, 4:40 PM MDTSpecial Weather StatementTFXBroadwater50 min
Jun 5, 4:45 PM MDTSpecial Weather StatementTFXLewis and Clark45 min
Jun 5, 4:58 PM MDTSpecial Weather StatementTFXJefferson47 min
Jun 5, 4:59 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton61 min
Jun 5, 5:04 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 5, 5:13 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher25 min
Jun 5, 5:37 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin53 min
Jun 5, 5:40 PM MDTTornado WarningTFXFergus, Judith Basin35 min
Jun 5, 5:53 PM MDTSpecial Weather StatementTFXSilver Bow52 min

Nearby

Special Weather Statements in Montana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.